- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2013 6 (4)
- Authors
- Shahryari, Mohammad
- Contact information
- Shahryari, Mohammad:Department of Pure Mathematics, Faculty of Mathematical Sciences, University of Tabriz, Tabriz, Iran;
- Keywords
- algebraic structures; equations; algebraic set; radical ideal; coordinate algebra; Zariski topol ogy; noetherain algebra; equationally noetherian algebra; pre-variety; variety; free product; max-n group; Hilbert’s basis theorem
- Abstract
In this article, we describe the relation between the properties of being equational noetherian and ascending chain condition on ideals of an arbitrary algebra. We also give a formulation of Hilbert’s basis theorem for varieties of algebras and obtain a criterion to investigate it for a given variety
- Pages
- 521–526
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/10084
Journal of Siberian Federal University. Mathematics & Physics / Equationally Noetherian Algebras and Chain Conditions
Full text (.pdf)